# SDR 2001UALA00310

- Difficulty date: March 19, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Aircraft time: 57,665 hours, 34,462 cycles
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Stop
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REJECTED TAKEOFF AT 95 KNOTS DUE TO FORWARD DOOR LIGHT. SUPPLEMENTAL DATA UPDATE ADJUSTED DOOR STOPS AND CHECKED DOOR WARNING SYSTEM PER MAINTENANCE MANUAL.  OPERATIONAL CHECK NORMAL.
